# SDR NSVA2011168

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 7,337 hours, 7,165 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB CREW RAN THE CLIMB CHECKLIST, AT THIS TIME FOUND THE A/C WAS NOT PRESSURIZING.  RAN FUEL NUMBERS AND DETERMINED THEY WOULD BE VERY CLOSE TO MIN FUEL WITH THE FUEL ON BOARD, DIVERTED BACK TO LIT WITHOUT FURTHER ISSUE.  EVALUATED & DEFERRED PER MX CONTROL IAW MEL 21-30-5-1 CAT A ID# 45713.  LATER PERFORMED OPS CHECK OF PRESSURIZATION SYSTEM IAW Q400 MM 21-31-00-946-002, OPS CHECKED GOOD.
